Purchase Solution

Steriod side-effects

Not what you're looking for?

Ask Custom Question

Josie has been taking steroids for a prolonged period of time as treatment for rheumatoid arthritis. She has gained weight, especially in her face, and notices that her skin is thin and bleeds easily. What do you need to tell Josie about salt and water intake?

Purchase this Solution

Solution Summary

This solution discusses how to manage some side-effects of steroid treatment, namely weight gain and skin thinning. It specifically provides information about how these can be minimized by adjusting salt and water intake.

Solution Preview

Steroid use can lead to fluid and salt retention, so it is best to switch to a low-salt ...

Purchase this Solution


Free BrainMass Quizzes
Feeding Babies

Do you know the science behind feeding babies? Test your knowledge with this quiz.

BioChemistry Basics

This Quiz will test your knowledge of the amino acids used in biological systems

Infant Development: Sleep

How much do you know about infant sleep? Test your knowledge with this quiz.

Vision and Oculomotor Control

This quiz will test the student's knowledge of the neural underpinnings of the visual system and its central pathways.

Basic Immunology Quiz

Intro to immuno quiz. Covers the basics of immunology and recognition of foreign substances by the body.